Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Purple, painful protrusion from leg. Taken anti-inflammatory and pain medicine. Have diabetes 2, fibromyalgia, back pain

its hideous, its protruding from the inner leg, its purple and very sore and cold, looks like it could pop, been to several er and know one it doing anything, i was given antiinflamatory and pain meds even had an mri, nothing, like i said its hideous, i have had no injury to the leg, i have diabetes 2 and fibromalgia, as well as back pain
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

thanks for writing.

Any protrusions suggest sinus formation.

A sinus is a track connecting outer and inner parts of body.Outer part is on skin,and inner opening can be deep extending in to muscle,bones etc.

Common cause of sinus are tuberculosis,and chronic osteomyleits.

A sinus has to be drained surgically and for this you need to consult a surgeon.After drainage you need to take antibiotic course for several months.

I hope this can solve your problem.Take care.
Answered: Sat, 15 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor